# SDR AUS20010721

- Difficulty date: July 2, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 210R
- Engine: Cont IO520L
- Propeller: Mcauly 3AF32C87
- System (JASC): 3710 · Vacuum Distribution System
- Part: Hose
- Condition: Deteriorated
- Location: Vacuum Distribut
- Part time: 1,365 cycles
- Component: Vacuum Distribut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) INSTRUMENT VACUUM HOSES LOCATED BEHIND THE INSTRUMENT PANEL DETERIORATED. HOSES ARE BRANDED IMPERIAL EASTMAN REDI-SEAL.
